# SDR GTIA2021090635974

- Difficulty date: September 5, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 54,394 hours, 25,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FA,S REPORTED DIRTY SOCK SMELL IN CABIN PERFORMED SUPPLEMENTARY PROCEDURE FOR ELIM OF ODOR FUMES IN THE CABIN FOR PACK 2 ODOR DISSIPATED-PER TSM ISOLATED TO PACK 2 PACK 2 TO BE PLACED ON DMI A/C OK FOR SERVICE PER TSM 05-50-00
